Hi, I!￣ve been diagnosed with HIV, my CD4 was 91. They put me straight on Tribuss. They also gave me ilvitrim and norstan-isoniazid. That was a week ago. Now I am always tired and moody. Are these the side effects of all this? My stomach is burning,that feeling of a pregnant woman. Is there something wrong. Pls help.
Hi. I!￣m HIV positive my CD4 count is 939 i found out in July 2014. I have been taking vitams since i found out i was positive but this month they also gave me nucotrim to take two tablets ones a day. They gave packets for four months. I want know is it ok to drink nucotrim for that long or will i be exceeding the limit.
Hi if CD4 is 29 can Tribuss help?
Please help. Im trying to fall pregnant and on Alluvia and Lamzid. I cant keep anything down but its the first week. Am i going to be fine or should i worry. I also need to know am i getting medicated or is the medication ging with the vomit
Many thanks extremely helpful. Will share site with my pals.
I regularly use Storyline to create interactive learning exercises for my Communication classes. My students find them very useful. I could contribute my current library and anything new that I develop also.
Some excellent work, well done, brings a smile to face when listening to some of these songs!-.
hi ¨C I am sorry but I don!￣t understand your comment. Please could you look at it again or try to explain in different words.
Hi my sister has been started on atroiza but when she went back to the clinic they have changed to tribuss is the any difference
Great look, love the printed top!